# SDR 06FDEA2840

- Difficulty date: August 4, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46605
- Aircraft time: 71,855 hours, 29,167 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AT STA 475 X= - 8.5 Z= -19 ON SEAT TRACK FOUND CRACK 5 INCHES LONG.  REMOVED AND REPLACED TRACK IAW SRM 53-70-00 AND REPLACED CHANNEL IAW SRM 51-35-01 VOL 1.
